AACA, Contents of Vol. 22, Issue 2


Dear Eckhard Hitzer,

We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras. Volume 22 Number 2 is now available  on SpringerLink

Register for Springer’s email services providing you with info on the latest books in your field. … More!
In this issue:
Operators Associated to the Cauchy-Riemann Operator in Elliptic Complex Numbers
Daniel Alayón-Solarz & Carmen Judith Vanegas
Abstract    Full text PDF

Complex-Type Numbers and Generalizations of the Euler Identity
D. Babusci, G. Dattoli, E. Di Palma & E. Sabia
Abstract    Full text PDF

The Extended Fock Basis of Clifford Algebra
Marco Budinich
Abstract    Full text PDF

A Note on “Lie Symmetries of Inviscid Burgers Equation”
Igor Leite Freire
Abstract    Full text PDF

The Second Dirac Eigenvalue of a Nearly Parallel G2-Manifold
Thomas Friedrich
Abstract    Full text PDF

Approximation by Quaternion q-Bernstein Polynomials, q > 1
Sorin G. Gal
Abstract    Full text PDF

On Fibonacci Quaternions
Serpil Halici
Abstract    Full text PDF

Bilinear Forms and Fierz Identities for Real Spin Representations
Eric O. Korman & George Sparling
Abstract    Full text PDF

Riemann Boundary Value Problems on the Sphere in Clifford Analysis
Min Ku, Uwe Kähler & Daoshun Wang
Abstract    Full text PDF

Applications of Matrix Algebra to Clifford Groups
Doohann Lee & Youngkwon Song
Abstract    Full text PDF

Deriving Harmonic Functions in Dunkl-Clifford Analysis and Applications
Shanshan Li & Minggang Fei
Abstract    Full text PDF

A Note on Laurent Series of the Octonionic Analytic Functions
Jianquan Liao & Xingmin Li
Abstract    Full text PDF

A Condition for a Closed One-Form to Be Exact
Katsuhiro Moriya
Abstract    Full text PDF

A Theory of Quantized Fields Based on Orthogonal and Symplectic Clifford Algebras
Matej Pavši?
Abstract    Full text PDF

Development of the Method of Quaternion Typification of Clifford Algebra Elements
D. S. Shirokov
Abstract    Full text PDF

On Developable Ruled Surfaces in Minkowski Space
Yusuf Yayli & Semra Saracoglu
Abstract    Full text PDF

Source: Email from springeralerts@springer.delivery.net, 02 June 2012.

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s